MAUDE Adverse Event Report: K2M, INC. INSERTER THREADED SHAFT; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE

K2M, INC. INSERTER THREADED SHAFT; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Model Number 2112-90009
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot efnua (1): device returned 16 september 2022.Lot upje (1): device returned 06 october 2022.
 
Event or Problem Description
This record is a consolidation of q3 2022 records summarized as a part of the fda voluntary malfunction summary reporting program.This report captures two instance of intraoperative capri large expandable inserter inner shaft deformation.The associated procedures were was completed successfully with no surgical delay and no adverse consequence to a patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Lot efnua (1): manufacture date 21 june 2017, device returned 16 september 2022.Lot upje (1): manufacture date 10 june 2022, device returned 06 october 2022.

Brand Name
INSERTER THREADED SHAFT
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key15691994
Report Number3004774118-2022-00363
Device Sequence Number6822463
Product Code MQP
UDI-Device Identifier10888857033665
UDI-Public10888857033665
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142016
Number of Events Summarized2
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2112-90009
Device Catalogue Number2112-90009
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2022
Supplement Date Received by Manufacturer01/01/2023
Initial Report FDA Received Date10/28/2022
Supplement Report FDA Received Date01/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown